CureZone   Log On   Join
Hairloss started while taking Iodoral
 
malenacorl Views: 1,038
Published: 3 years ago
 

Hairloss started while taking Iodoral


Hi everyone, sorry for any mistakes - I'm still learning English :)
I'm a 27-yo female, suffering from androgenic hairloss.
I had good results with some natural DHT-blockers, vitamins etc. My hairloss decreased, I had some regrowth.
As a child I used to suffer from hypothyroid. I checked my thyroid from time to time and all was well. Some time ago I started getting cold hands, less energy etc. I checked TSH and it was over 2 - and it used to be always below. I decided to give my thyroid a little boost.
I started taking Iodoral - one pill a day, so it's 12.5 mg.
I also take magnesium, iron, zinc, and of course Selenium - from yeast, 200 mg.
I take Iodoral for 2-3 weeks now. My body temperature raised, I think I feel better overall. But there's one thing... hairloss. It started again. Is it just a phase, transition period, detox? I'm afraid I'm gonna lose rest of my hair.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

0.281 sec, (1)